# SDR ASAA2017112922719

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 29,853 hours, 8,939 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF NR 2 FAILED. ACFT GROUNDED.  VERIFIED CONTROL HEADS SHOWS FAIL WITH NR 2 HF SELECTED.  PERFORMED FIM 23-11, TASK 802. NR 2 HF BITE IS NORMAL, NO FAULTS, GROUND VERIFICATION SUCCESSFUL.
